ePrints@IIScePrints@IISc Home | About | Browse | Latest Additions | Advanced Search | Contact | Help

Multilevel aperiodic Huffman sequences

Moharir, PS (1975) Multilevel aperiodic Huffman sequences. In: Electronics Letters, 11 (3). pp. 56-57.

Full text not available from this repository. (Request a copy)
Official URL: http://scitation.aip.org/getabs/servlet/GetabsServ...

Abstract

Certain sequences that have zero aperiodic autocorrelation except for zero and the maximum shifts are described. They are useful in radar pulse compression.

Item Type: Journal Article
Additional Information: Copyright of this article belongs to The Institution of Electrical Engineers.
Department/Centre: Division of Electrical Sciences > Electrical Communication Engineering
Date Deposited: 21 Jan 2010 10:29
Last Modified: 21 Jan 2010 10:29
URI: http://eprints.iisc.ernet.in/id/eprint/24314

Actions (login required)

View Item View Item